Signed Selmer groups over p-adic Lie extensions
Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 2, p. 377-403

Let E be an elliptic curve over with good supersingular reduction at a prime p3 and a p =0. We generalise the definition of Kobayashi’s plus/minus Selmer groups over (μ p ) to p-adic Lie extensions K of containing (μ p ), using the theory of (ϕ,Γ)-modules and Berger’s comparison isomorphisms. We show that these Selmer groups can be equally described using Kobayashi’s conditions via the theory of overconvergent power series. Moreover, we show that such an approach gives the usual Selmer groups in the ordinary case.

Soit E une courbe elliptique définie sur ayant bonne réduction supersingulière en p, où p est un nombre premier impair et a p =0. En utilisant la théorie des (ϕ,Γ)-modules et le théorème de comparaison de Berger, nous généralisons la définition des groupes de Selmer plus et moins sur l’extension (μ p ) aux extensions de Lie p-adiques K de qui contiennent (μ p ). Nous montrons que ces groupes de Selmer peuvent également être dé-crits par les conditions de Kobayashi via la théorie des séries surconvergentes. De plus, nous montrons qu’on récupère les groupes de Selmer habituels dans le cas ordinaire avec notre approche.

@article{JTNB_2012__24_2_377_0,
     author = {Lei, Antonio and Zerbes, Sarah Livia},
     title = {Signed Selmer groups over $p$-adic Lie extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {2},
     year = {2012},
     pages = {377-403},
     doi = {10.5802/jtnb.802},
     mrnumber = {2950698},
     zbl = {1283.11154},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2012__24_2_377_0}
}
Lei, Antonio; Zerbes, Sarah Livia. Signed Selmer groups over $p$-adic Lie extensions. Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 377-403. doi : 10.5802/jtnb.802. http://www.numdam.org/item/JTNB_2012__24_2_377_0/

[1] Laurent Berger, Représentations p-adiques et équations différentielles. Invent. Math. 148 (2002), no. 2, 219–284. | MR 1906150

[2] Laurent Berger, Bloch and Kato’s exponential map: three explicit formulas. Doc. Math. Extra Vol. 3 (2003), 99–129, Kazuya Kato’s fiftieth birthday. | MR 2046596

[3] Laurent Berger, Limites de représentations cristallines. Compos. Math. 140 (2004), no. 6, 1473–1498. | MR 2098398

[4] Laurent Berger, Représentations de de Rham et normes universelles. Bull. Soc. Math. France 133 (2005), no. 4, 601–618. | Numdam | MR 2233697

[5] Spencer Bloch and Kazuya Kato, L-functions and Tamagawa numbers of motives. The Grothendieck Festschrift, Vol. I (Cartier et al, ed.), Progr. Math., vol. 86, Birkhäuser, Boston, MA, 1990, pp. 333–400. | MR 1086888 | Zbl 0768.14001

[6] Frédéric Cherbonnier and Pierre Colmez, Représentations p-adiques surconvergentes. Invent. Math. 133 (1998), no. 3, 581–611. | MR 1645070 | Zbl 0928.11051

[7] Frédéric Cherbonnier and Pierre Colmez, Théorie d’Iwasawa des représentations p-adiques d’un corps local. J. Amer. Math. Soc. 12 (1999), no. 1, 241–268. | MR 1626273 | Zbl 0933.11056

[8] John Coates and Ralph Greenberg, Kummer theory for abelian varieties over local fields. Invent. Math. 124 (1996), no. 1-3, 129–174. | MR 1369413 | Zbl 0858.11032

[9] John Coates and Ramdorai Sujatha, Galois cohomology of elliptic curves. Tata Institute of Fundamental Research Lectures on Mathematics, 88, Published by Narosa Publishing House, New Delhi, 2000. | MR 1759312

[10] John Coates and Susan Howson, Euler characteristics and elliptic curves. II, J. Math. Soc. Japan 53 (2001), no. 1, 175–235. | MR 1800527

[11] John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha, and Otmar Venjakob, The GL 2 main conjecture for elliptic curves without complex multiplication. Pub. Math. IHÉS 101 (2005), 163–208. | Numdam | MR 2217048

[12] Jean-Marc Fontaine, Le corps des périodes p-adiques (Bures-sur-Yvette, 1988). Astérisque No. 223 (1994), 59–111. | MR 1293971 | Zbl 0940.14012

[13] Laurent Herr, Sur la cohomologie galoisienne des corps p-adiques. Bull. Soc. Math. France 126 (1998), no. 4, 563–600. | Numdam | MR 1693457 | Zbl 0967.11050

[14] Shinichi Kobayashi, Iwasawa theory for elliptic curves at supersingular primes. Invent. Math. 152 (2003), no. 1, 1–36. | MR 1965358

[15] Antonio Lei, David Loeffler, and Sarah Livia Zerbes, Wach modules and Iwasawa theory for modular forms. Asian J. Math. 14 (2010), no. 475–528. | MR 2774276

[16] Bernadette Perrin-Riou, Fonctions L p-adiques des représentations p-adiques. Asté- risque No. 229 (1995), 1–198. | MR 1403940 | Zbl 0845.11040

[17] Bernadette Perrin-Riou, Représentations p-adiques et normes universelles. I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000), no. 3, 533–551 (electronic). | MR 1758753

[18] Nathalie Wach, Représentations p-adiques potentiellement cristallines. Bull. Soc. Math. France 124 (1996), no. 3, 375–400. | Numdam | MR 1415732 | Zbl 0887.11048